Home

Proper P-compatible hypersubstitutions

Repository of Nicolaus Copernicus University

Show simple item record

dc.contributor.author Denecke, Klaus
dc.contributor.author Mruczek-Nasieniewska, Krystyna
dc.date.accessioned 2016-01-05T11:11:19Z
dc.date.available 2016-01-05T11:11:19Z
dc.date.issued 2000
dc.identifier.citation East-West Journal of Mathematics vol 2 (1), 2000, pp. 33-40
dc.identifier.issn 0125-2526, 1513-489X
dc.identifier.uri http://repozytorium.umk.pl/handle/item/2980
dc.language.iso eng
dc.publisher Department of Mathematics, Facility of Science, Khon Kaen University
dc.rights info:eu-repo/semantics/openAccess
dc.subject M-solid variety
dc.subject hyperidentity
dc.subject P-compatible equation
dc.title Proper P-compatible hypersubstitutions
dc.type info:eu-repo/semantics/article


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search repository



Advanced Search

Browse

My Account

Statistics

Informations